On the integers of the form xk+yk

Research output: Contribution to journalComment/debate

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)250-254
Number of pages5
JournalJournal of the London Mathematical Society
Volumes1-14
Issue number4
DOIs
Publication statusPublished - 1939

Fingerprint

Integer
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the integers of the form xk+yk . / Erdős, P.

In: Journal of the London Mathematical Society, Vol. s1-14, No. 4, 1939, p. 250-254.

Research output: Contribution to journalComment/debate

@article{baf5dcfc9a644da2b35f57c5e11bffb6,
title = "On the integers of the form xk+yk",
author = "P. Erdős",
year = "1939",
doi = "10.1112/jlms/s1-14.4.250",
language = "English",
volume = "s1-14",
pages = "250--254",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "4",

}

TY - JOUR

T1 - On the integers of the form xk+yk

AU - Erdős, P.

PY - 1939

Y1 - 1939

UR - http://www.scopus.com/inward/record.url?scp=84963034100&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963034100&partnerID=8YFLogxK

U2 - 10.1112/jlms/s1-14.4.250

DO - 10.1112/jlms/s1-14.4.250

M3 - Comment/debate

VL - s1-14

SP - 250

EP - 254

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 4

ER -